# SDR A6WA20130418003

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7867
- Aircraft time: 22,875 hours, 22,006 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MSSG INFLT FLAPS ARE AT 30 DEGREES.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPP. 98-18F BOX 12. FLAPS RESET.   PERFORMED TROUBLESHOOTING IAW FIM PROBABLE CAUSE IS FLAP CONTROL LEVER. R & R FLAP CONTROL LEVER IAW AMM 27-51-01 OPS CHECKED GOOD.
